# SDR PCAA9600319

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579017
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 13,658 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LGA TO MHT, CAPTAIN'S WINDSHIELD SHATTERED DURING CRUISE FLIGHT.  A/C DIVERTED TO BDL.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD, REPLACED HEAT CONTROLLER AS PRECAUTIONARY MEASURE.  WORK PERFORMED IAW DHC MM.  A/C RETURNED TO SERVICE.  (X)
